Algebraic invariants arising from the chromatic polynomials of theta graphs

Daniel Delbourgo, Kerri Jo-Anne Morgan

    Research output: Contribution to journalArticleResearchpeer-review

    Original languageEnglish
    Pages (from-to)293 - 310
    Number of pages18
    JournalAustralasian Journal of Combinatorics
    Volume59
    Issue number2
    Publication statusPublished - 2014

    Cite this

    @article{1a0238c5401642d5a2bbfd50483ef09a,
    title = "Algebraic invariants arising from the chromatic polynomials of theta graphs",
    author = "Daniel Delbourgo and Morgan, {Kerri Jo-Anne}",
    year = "2014",
    language = "English",
    volume = "59",
    pages = "293 -- 310",
    journal = "Australasian Journal of Combinatorics",
    issn = "1034-4942",
    number = "2",

    }

    Algebraic invariants arising from the chromatic polynomials of theta graphs. / Delbourgo, Daniel; Morgan, Kerri Jo-Anne.

    In: Australasian Journal of Combinatorics, Vol. 59, No. 2, 2014, p. 293 - 310.

    Research output: Contribution to journalArticleResearchpeer-review

    TY - JOUR

    T1 - Algebraic invariants arising from the chromatic polynomials of theta graphs

    AU - Delbourgo, Daniel

    AU - Morgan, Kerri Jo-Anne

    PY - 2014

    Y1 - 2014

    UR - http://ajc.maths.uq.edu.au/pdf/59/ajc_v59_p293.pdf

    M3 - Article

    VL - 59

    SP - 293

    EP - 310

    JO - Australasian Journal of Combinatorics

    JF - Australasian Journal of Combinatorics

    SN - 1034-4942

    IS - 2

    ER -